# SDR QXEA2024080500186

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 4,073 hours, 3,204 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ILLUMINATED AROUND CLIMBING THROUGH 10,000 RAN CHECK LIST NOTIFIED FA'S, NO SMOKE, NO ISSUES, DISAPERERED AFTER A FEW SECONDS. REMOVED FROM SERVICE. PERFORMED FUNCTION CHECK IAW E-175 AMM 26-14-01-720-8001-A . CHECK GOOD COULD NOT DUPLICATE. RETURNED TO SERVICE.
